MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL X1 LARGE JAW TISSUE SEALER; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL X1 LARGE JAW TISSUE SEALER; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLX120L
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 11/24/2025.D4 batch #: additional information was obtained: after many activations, the closing handle locked.The surgeon would close, seal, cut and open but the device would not open.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure when the surgeon was activating it the handle wouldn't unlock.One of them is in a complete lock but he was able to pull it off the patient.No adverse impact patient/user.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/15/2025 d4 batch #: y7041g investigation summary the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with no apparent damage.The device was tested on the generator and passed all functional testing.The energy output delivered from the device was verified.All tones were heard during functional testing.No issues were noted with the opening and closing of the jaws.There were no anomalies noted with the functionality of the device.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.A manufacturing record evaluation was performed for the finished device batch y7041g, and no non-conformances were identified.

Brand Name
ENSEAL X1 LARGE JAW TISSUE SEALER
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
JABIL (TAJUANA)
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key23631496
Report Number3005075853-2025-08986
Device Sequence Number9317376
Product Code GEI
UDI-Device Identifier10705036015024
UDI-Public(01)10705036015024(17)290630(10)Y7041G
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNSLX120L
Device Lot NumberY7041G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer11/23/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown